# SDR CKSA98141

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED ON LT FRAME RADIUS AT FS 879, 5 ABOVE UPPER CUSP AREA AND GOUGE ON LT FRAME, 5 ABOVE UPPER CUSP AREA.  REMOVED INTERCOSTAL AT STA 879 AND AFT ATTACH ANGLE.  FORMED -1 AND -2 REPAIR ANGLES IAW DC8 SRM 51-1-1, HEAT TREATED AND AGE HARDENED REPAIR ANGLES IAW DC8 SRM 51-1-1; LOCATED AND DRILLED -1 AND -2 REPAIR ANGLES IAW DC8 SRM 51-1-20D AND DWG NR D93-R20.  INSTALLED REPAIR ANGLES (-1 AND -2).  REINSTALLED INTERCOSTAL PREVIOUSLY REMOVED AND NEW ATTACH ANGLE IAW DC8 SRM 51-1-20D.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04937 TASK NR Y1395.
